# SDR UIE2008F00007

- Difficulty date: June 21, 2008
- Submitted: July 25, 2008
- Operation: Air carrier
- Aircraft: N524MC
- Make and model: Boeing 747-2D7B
- Aircraft serial: 21784
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Condition: Cracked
- Location: Nose Wheel Well
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NOSE WHEEL WELL TOP PANEL WEB FOUND WITH A CRACK AT BS 304 AT RBL11. CRACK LENGTH IS 2.250 INCHES.  INTERIM REPAIR ACCOMPLISHED IAW SRM 53-10-04, FIG 116, SHEETS 1 AND 6 AND FIG 117, SHEETS 1 THRU 10.  REQUIRES INITIAL INTERNAL DETAIL VISUAL INSPECTION PRIOR TO 15,000 FC.  REF EO.  (K)
